Exact and approximated relations between negative hypergeometric and negative binomial probabilities

Lopez-Blazquez, F., Salamanca-Mino, B., López-Blázquez, F., Salamanca-Miño, B. . Communications in Statistics: Theory and Methods 2001. 30 (5) :957-967

Locate this article in:

Bibtex

@article{CIS-171925,
  Author = {Lopez-Blazquez, F. and Salamanca-Mino, B. and López-Blázquez, F. and Salamanca-Miño, B.},
  Title = {Exact and approximated relations between negative hypergeometric and negative binomial probabilities},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {30},
  Number = {5},
  Year = {2001},
  Pages = {957--967},
  Keywords = {Orthogonal expansions, Meixner polynomials of the first kind, approximations of distributions}
}

Similar articles